Downloads: 147

Files in This Item:
File Description SizeFormat 
s00208-012-0885-y.pdf208.95 kBAdobe PDFView/Open
Title: Ideal-adic semi-continuity problem for minimal log discrepancies
Authors: Kawakita, Masayuki  kyouindb  KAKEN_id
Author's alias: 川北, 真之
Issue Date: Aug-2013
Publisher: Springer Berlin Heidelberg
Journal title: Mathematische Annalen
Volume: 356
Issue: 4
Start page: 1359
End page: 1377
Abstract: We discuss the ideal-adic semi-continuity problem for minimal log discrepancies by Mustaţă. We study the purely log terminal case, and prove the semi-continuity of minimal log discrepancies when a Kawamata log terminal triple deforms in the ideal-adic topology.
Rights: The final publication is available at Springer via http://dx.doi.org/10.1007/s00208-012-0885-y
This is not the published version. Please cite only the published version.
この論文は出版社版でありません。引用の際には出版社版をご確認ご利用ください。
URI: http://hdl.handle.net/2433/189735
DOI(Published Version): 10.1007/s00208-012-0885-y
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.